# SDR DALA201805143311

- Difficulty date: May 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 35,583 hours, 18,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT Y162.5,  BETWEEN FRAMES 68 TO 69 IN THE AFT GALLEY AREA.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, SRM 51-42-11 AND DWG 53472780, REV D.
